Journal article icon

Journal article

Time decay for solutions to the Stokes equations with drift

Abstract:
In this note, we study the behavior of Lebesgue norms ||v(·, t)||pof solutions v to the Cauchy problem for the Stokes system with drift u, which is supposed to be a divergence free smooth vector-valued function satisfying a scale invariant condition.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1142/S0219199717500468

Authors


Schonbek, M More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hildas College
Publisher:
World Scientific Publishing Publisher's website
Journal:
Communications in Contemporary Mathematics Journal website
Volume:
20
Issue:
03
Pages:
1750046
Publication date:
2017-05-23
Acceptance date:
2017-04-13
DOI:
EISSN:
1793-6683
ISSN:
0219-1997
Pubs id:
pubs:827256
URN:
uri:ac0317ba-98e5-41dc-890d-89877e770380
UUID:
uuid:ac0317ba-98e5-41dc-890d-89877e770380
Local pid:
pubs:827256

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP